Arkiv för Matematik

Volume 56 (2018)

Number 2

$(d, d^{\prime})$-elliptic curves of genus two

Pages: 299 – 317

DOI: http://dx.doi.org/10.4310/ARKIV.2018.v56.n2.a6

Authors

Marco Franciosi (Dipartimento di Matematica, Università di Pisa, Italy)

Rita Pardini (Dipartimento di Matematica, Università di Pisa, Italy)

Sönke Rollenske (Mathematik und Informatik, Philipps-Universität Marburg, Germany)

Abstract

We study stable curves of arithmetic genus $2$ which admit two morphisms of finite degree $d$, resp. $(d, d^{\prime})$, onto smooth elliptic curves, with particular attention to the case $d$ prime.

2010 Mathematics Subject Classification

14H45, 14H52

Full Text (PDF format)

Received 23 November 2016

Received revised 30 November 2017